# SDR UIEA2025011400061

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON LH WING LOWER SURFACE WBL310.0 AT WING DIAGONAL BRACE WING FITTING.( FUEL LEAK ON LH WING LOWER SURFACE WBL310.0 AT WING DIAGONAL BRACE WING FITTING WAS REPAIRED IAW AMM 28-11-00-308-013. LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED. )
